Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Corrigenda: ``A comparison of algorithms for rational $ l\sb{\infty }$ approximation'' (Math. Comp. 27 (1973), 111-121)

Authors: C. M. Lee and F. D. K. Roberts
Journal: Math. Comp. 33 (1979), 847
MSC: Primary 41A20
Original Article: Math. Comp. 27 (1973), 111-121.
MathSciNet review: 521302
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A20

Retrieve articles in all journals with MSC: 41A20

Additional Information

PII: S 0025-5718(1979)0521302-1
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia